# SDR R7MR34316

- Difficulty date: July 13, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- Engine: Tmeca ARRIEL1
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Part number: SP461310
- Condition: Intermittent
- Location: Dc System
- Part time: 317 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOGGLE SWITCH, UNIT INOPERATIVE.  WILL NOT STAY ON (INTERMITTENT).  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
